Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Eptoin, Tegretol, B-complex for seizures. Suggestion?

I have been taking tablets for more than 20 years for my elpilepsy treatment, I have not got the seziures since 1998. in my entire life time I have had only 4 or 5 sezuires for about 5 to 8 mins max. I am taking one tablet eptoin 100mg, 1 and half tablets of Tegretol 200 Mg and a B-complex tab in the morning and I take 1.5 tab of tegretol and 1 garaoin tablet in the night.

should I continue taking these tablets or what do you suggest I do now
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Epilepsy or seizure occurs due to abnormal electrical discharge in brain. Usual guidelines advocate that any single episode of seizure should not be ignored. Neurologists advise the patients to take medicines for seizure for at least 3 years after last seizure. As you have been on Phenatoin and Carbamazepine for about 20 years and if you didn't have any episode for last 3 years then you can think of discontinuing the medicines. But don't stop them by your own, consult your neurologist and then take opinion.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor